# SDR SWIA2024102100924

- Difficulty date: September 24, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 41,154 hours, 40,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SILL ANGLE AT BOTTOM OF PASSENGER DOOR CUTOUT HAS MULTIPLE SPOTS OF CORROSION AND MISSING PAINT IN BETWEEN FS310.00 AND FS349.00 (MARKED WITH TAPE) (FILED OPEN)REMOVED AND REPLACED PASSENGER DOOR SILL ANGLE AT BOTTOM OF PASSENGER DOOR CUTOUT BETWEEN FS310.00 AND FS349.00 WITH REFERENCE TO SRM 51-42-06 AND SRM 51-42-21.  COMPLIED WITH TASK CARD 51-900-1003-SKY. COMPLIED WITH M-337.  COMPLETED CORROSION FINDINGS REPORT.
